OD

Discussion in 'Suicidal Thoughts and Feelings' started by kirstyclive, Jul 1, 2007.

Thread Status:
Not open for further replies.
  1. kirstyclive

    kirstyclive Guest

    Just taken a major overdose. goodbye to you all. getting really tired now. feel the palpitations getting worse.

    Bye.
     
  2. gentlelady

    gentlelady Staff Alumni

    If you have done this, you need to call emergency services right away. Please seek help.
     
  3. Beret

    Beret Staff Alumni

    kirsty hun, please go to the ER, call a hospital or tell somone close by that youve oded so they can take you to the hospital. Please, we dont want to loose you :hug:
     
  4. winston

    winston Well-Known Member

    Really hope you'll be alright
     
  5. Shadowlands

    Shadowlands Official SF Hugger Staff Alumni

    Hope you are ok, Kirsty. You seemed to be going fine for a while. What went wrong?
     

  6. I hope that your husband is being supportive of you. Take care. :hug:
     
  7. Kirsty, though I don't know much about you, or we haven't even talked, I care. Please be okay... seek medical attention... :hug:
     
  8. ~CazzaAngel~

    ~CazzaAngel~ Staff Alumni

    I hope you are ok, please seek help hun, please :eek:hmy::sad:
     
Thread Status:
Not open for further replies.